# SDR DALA2015091305608

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R1 DOOR BEAM 4 FWD EDGE.  DAMAGE BEAM NR 4 WAS REPLACED IAW SRM 51-30-2 AND 51-30-5, DWG 9911582, REV. T.
